Montmorency South Primary School

64 Buena Vista Dr , Montmorency, VIC 3094

Parking: Enter office on Grand Blvd, park in carpark opposite office.

G.A.T.E.WAYS TIMETABLE FOR MONTMORENCY SOUTH PRIMARY	
9.00am	School begins. Students attend roll call with their class teacher.
9.10 – 11.30am	AM session (140 min)
11.30 – 11.40am	Students return to their class to eat lunch
11.40 – 12.30pm	Lunch Break
12.30 – 2.05pm	PM session begins (95 min)
2.05 – 2.10pm	Students return to their class to eat recess
2.10 – 2.40pm	Recess Break
2.40 – 3.15 pm	PM session continues (35 min)
3.15 - 3.25pm	Collect name tags. Students return to class.

Bekk Times

- 8.45am Students arrive at school onwards
- 8.58am Music followed by bell
- 9.00am 9.50am Session 1
- 9.50am 10.40am Session 2
- 10.40am 11.10am Recess
- 11.10am 12.00pm Session 3
- 12.00pm 12.50pm Session 4
- 12.50pm 1.50pm Lunchtime
- 1.50pm 2.40pm Session 5
- 2.40pm 3.30pm Session 6